Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Rajiv Rastogi

MBBS, MD - Medicine, DM - Cardiology

Cardiologist, Lucknow

33 Years Experience  ·  600 at clinic
Book Appointment
Call Doctor
Dr. Rajiv Rastogi MBBS, MD - Medicine, DM - Cardiology Cardiologist, Lucknow
33 Years Experience  ·  600 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

My favorite part of being a doctor is the opportunity to directly improve the health and wellbeing of my patients and to develop professional and personal relationships with them....more
My favorite part of being a doctor is the opportunity to directly improve the health and wellbeing of my patients and to develop professional and personal relationships with them.
More about Dr. Rajiv Rastogi
Dr. Rajiv Rastogi is a trusted Cardiologist in Chowk, Lucknow. Doctor has been a successful Cardiologist for the last 33 years. Doctor studied and completed MBBS, MD - Medicine, DM - Cardiology . You can consult Dr. Rajiv Rastogi at Rajiv Clinic in Chowk, Lucknow. Don’t wait in a queue, book an instant appointment online with Dr. Rajiv Rastogi on Lybrate.com.

Lybrate.com has an excellent community of Cardiologists in India. You will find Cardiologists with more than 30 years of experience on Lybrate.com. Find the best Cardiologists online in Lucknow. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Education
MBBS - KGMC LUCKNOW - 1985
MD - Medicine - KGMC LUCKNOW - 1990
DM - Cardiology - GSVM medical college Kanpur - 1993
Professional Memberships
Medical Council of India (MCI)

Location

Book Clinic Appointment with Dr. Rajiv Rastogi

Rajiv Clinic

Shop No. 9, LGF, Subhash Complex,Landmark:- Lucknow Chowk, LucknowLucknow Get Directions
600 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Rajiv Rastogi

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Dear Sir, I am a cholesterol patient some time low some time high. I am taking daily one storvas 10 mg as prescribed by Doctor. Just I want to ask you can I use PROTINEX POWDER FOR MORE PROTEIN TAKING MORE PROTEIN DO? INCREASES CHOLESTEROL PLS. ADVICE. THANKS.

BAMS, MD Ayurveda
Sexologist, Navi Mumbai
Dear Sir, I am a cholesterol patient some time low some time high. I am taking daily one storvas 10 mg as prescribed ...
You can go for following remedy it will help you 1. Take 1 glass water 2. Add 2 tbsp of coriander seeds 3. Boil it for 15 min 4. Strain the mixture 5. Allow it to cool 6. Drink 3 times a day Causes: • Overweight • Consuming fat-rich food like: O Pastries and cakes o Butter O Meat O Fish O Eggs • Smoking • Drinking • Stress • Hereditary factors It will surely help you.
1 person found this helpful

What precautions should be taken to avoid low BP as I am diabetic in summer I underwent low Bp and hospitalized I am taking gemer 1 twice a day please tell me how to avoid low Bp I am of 33 years old female.

PDDM, MHA, MBBS
General Physician, Nashik
When dealing with low blood pressure, it is usually suggested to increase your salt and fluid intake. Before increasing your salt consumption, do check with your doctor. Also, cut down on alcoholic beverages and high-carbohydrate foods such as bread, rice, pasta, and potatoes.
1 person found this helpful
Submit FeedbackFeedback

How to control blood pressure naturally. Sometimes​ I feeling​ high breathing and restleness. please suggest and give good Panacea.

MBBS, MD - Internal Medicine, Post Graduate Program in Diabetology
General Physician, Delhi
How to control blood pressure naturally.
Sometimes​ I feeling​ high breathing and restleness. please suggest and give...
Good and healthy life style can help prevent blood pressure provided it is about 10/5 mm Hg above target If not controlled after 3 months of adherence one might have to resort to drug therapy
1 person found this helpful
Submit FeedbackFeedback

I have blood pressure of 150/90-100 and I am taking coversyl tab as precautionary measure after a doctor at medical camp informed me that I have hypertension. Is it safe to continue with this bp tab continuously or I must take it only if I have high bp. Even my sexual life has hampered, my penis do not get hard erection even after vigora tab 100 mg. Please advice.

MD-Ayurveda, Bachelor of Ayurveda, Medicine & Surgery (BAMS)
Sexologist, Dehradun
I have blood pressure of 150/90-100 and I am taking coversyl tab as precautionary measure after a doctor at medical c...
Hello- Tires can rupture when too much air is pumped into them. Exceed the recommended pressure, and you'll likely end up with a hefty bill to replace them. Blood pressure works in a similar way. The veins in your body are capable of withstanding only a certain amount of pressure. Exceed the pressure and the body can experience a stroke or heart attack. As the blood moves through arteries, arterioles, capillaries and veins, the pressure decreases. When pressure remains consistently high, the pressure damages the arteries and veins. Damaged veins and arteries can lead to hypertension, cardiovascular disease and impotence. Yes, high blood pressure can cause impotence.
1 person found this helpful
Submit FeedbackFeedback

My mother 73 years old has recently suffered a stroke which has made the slurred speech and mild brain damage. She was running on very high sugar 12% hb1ac and had high BP on day of stroke. I am attaching recent reports including 2d echo and blood tests. Kindly suggest what treatment course she has to follow?

C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
Cannot see the attachments here . It seems she had a brain injury from stroke and needs physiotherapy and medication to prevent further clotting
Submit FeedbackFeedback

Is there any ayurvedic formulation for lowering high triglycerides in a type 2 diabetic?

Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Narsinghpur
Is there any ayurvedic formulation for lowering high triglycerides in a type 2 diabetic?
Use ayukalash syp of ban pharma for 3 month's. Gradually it decreases triglycerides sugar level n BP.
1 person found this helpful
Submit FeedbackFeedback

Is ciplar 40 is a blood pressure medicine. As I am taking it in thyroid problem for rapid heart beat and due to less concentration in any work. I am also taking thyroxine 50 mg. My normal bp is now 138/90.

M.D. Internal Medicine
Endocrinologist, Mumbai
Is ciplar 40 is a blood pressure medicine. As I am taking it in thyroid problem for rapid heart beat and due to less ...
Normally rapid heart beat occurs in hyperthyroidism and may require drugs like ciplar. However you seem to be hypothyroid case as you are advised T. Thyroxine 50 microgram .So you could be having some other reason for rapid heart beat like anxiety, infection,anemia heart problem etc. So you can consult doctor regarding the same with all your report. You can also consult me privately on Lybrate if you wish so.
1 person found this helpful
Submit FeedbackFeedback

I have been prescribed repace 50 mg once a day. Recently I have been diagnosed with high fasting sugar. After treatment now my fasting sugar is 142 bp 121/86. There is slight leakage of proten detected in my urine report. May I take repace? I am afraid of side effects.

BHMS, MD - Homeopathy, PhD
Homeopath, Delhi
I have been prescribed repace 50 mg once a day. Recently I have been diagnosed with high fasting sugar. After treatme...
Hello Kindly take any medicine under the guidance and consultation of a physician. You can always take the second advice for your case, by giving the whole history and treatment you have taken so far. Kindly consult a physician personally for the change in any medicine you have taken. For routinely management, you must avoid heavy meals, you must have small meals and more frequently rather than having a large portion of meal at a time. Cinnamon water boiled should be taken too. Kindly follow regular walks and avoid stress if any. Homoeopathic medicines are quite effective in the lifestyle disorders like diabetes/prediabetes. Kindly consult a good homoeopathic doctor near you for further analysis of your case. Tc.
Submit FeedbackFeedback

My 65 yr old aunt is being kept in ventilator after being infected by pneomonia post surgery. She suffered a mild seizure today and bp became low. What causes these seizures? are they dangerous?

MBBS, MD - Internal Medicine
General Physician, Delhi
Dear , seizures in icu can be due to many causes. However it would be impossible to tell the cause without seeing the blood reports. Most commonly inpneumonia pts it can be due to low sodium. And yes she does seem to be critical based on what you have said.
3 people found this helpful
Submit FeedbackFeedback
View All Feed